-
Perrigo Cetirizine Hydrochloride 10 mg - 300 Tablets | Zyrtec
Perrigo$13.99Perrigo Cetirizine HCl 10 mg Tablets – 300 Count | Generic Zyrtec® with Cetirizine Hydrochloride Cetirizine Hydrochloride 10 mg is the active ingredient in Zyrtec®, and this generic Zyrtec from Perrigo offers the same original prescription... -
Major Nasal Decongestant Spray Oxymetazoline - 1 fl oz | Afrin
Major$5.99Major Nasal Decongestant Spray Oxymetazoline 0.05% - 1 fl oz | Afrin Original No Drip Major 12 Hour Nasal Decongestant Spray is the bestselling low-cost generic for Afrin No Drip. It contains the same active ingredient, Oxymetazoline HCl 0.05%... -
Rugby Budesonide Nasal Allergy Spray 32 mcg - 120 Sprays | Rhinocort
Rugby$12.99Breathe Easier with Budesonide Nasal Spray Budesonide nasal spray delivers fast relief from congestion and sinus pressure. The active ingredient budesonide reduces inflammation and opens nasal passages within hours, providing 12 hours of clearer... -
Major Nasal Decongestant Spray Oxymetazoline - 0.5 fl oz | Afrin
Major$7.99Major Original Nasal Decongestant Spray 12 Hour Relief - 0.5 Fl Oz | Afrin Compare to the active ingredient in Afrin Original Oxymetazoline HCl 0.05% Fast, powerful congestion relief For colds and allergies Up to 12 hour... -
Major Cetirizine Antihistamine 10mg - 90 Tablets | Zyrtec
Major$7.49Major Original Prescription Strength Cetirizine - 90 Tablets | Zyrtec Compare to active ingredient in Zyrtec 24 hour relief of: sneezing, runny nose, itchy, watery eyes, itchy throat or nose Indoor and Outdoor allergies 90 hydrochloride... -
Rugby Diphenhydramine HCl 25mg - 100 Tablets | Benadryl Ultratabs
Rugby$9.99Rugby Diphenhydramine HCl 25mg - 100 Tablets | Benadryl Ultratabs Compare to the active ingredient in Benadryl Allergy ULTRATAB Tablets Antihistamine/Allergy Relief Relieves sneezing Runny nose, Itchy throat, and itchy, watery eyes EXPIRATION... -
SDA Antihistamine Chlorpheniramine Maleate Tablets USP 4 mg - 1000 Tablets
SDA Laboratories$12.99Relief from Allergy Suffering Has Arrived SDA Antihistamine tablets banish symptoms for 24 hours without drowsiness. The active ingredient chlorpheniramine maleate targets histamines and blocks receptors for proven non-drowsy relief from sneezing, runny... -
Major Nasal Decongestant Spray - 0.5 fl oz | Afrin (2 Pack)
Major$9.99Major Original Nasal Decongestant Spray 12 Hour Relief - 0.5 fl oz | Afrin Original Nasal Spray (2 Pack)This is a squeeze bottle and does not have a pump to spray.What will I receive?2 boxes of Major Nasal Decongestant Spray - 0.5 fl oz (TOTAL: 1 fl...